Duke Mathematical Journal

Extremal PSD forms with few terms

Bruce Reznick

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 45, Number 2 (1978), 363-374.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312822

Digital Object Identifier
doi:10.1215/S0012-7094-78-04519-2

Mathematical Reviews number (MathSciNet)
MR0480338

Zentralblatt MATH identifier
0395.10037

Subjects
Primary: 10C25

Citation

Reznick, Bruce. Extremal PSD forms with few terms. Duke Math. J. 45 (1978), no. 2, 363--374. doi:10.1215/S0012-7094-78-04519-2. https://projecteuclid.org/euclid.dmj/1077312822


Export citation

References

  • [1] M. D. Choi, Positive semidefinite bequadratic forms, Linear Algebra and Appl. 12 (1975), no. 2, 95–100.
  • [2] M. D. Choi and T. Y. Lam, An old question of Hilbert, Conference on Quadratic Forms—1976 (Proc. Conf., Queen's Univ., Kingston, Ont., 1976), Queen's Univ., Kingston, Ont., 1977, 385–405. Queen's Papers in Pure and Appl. Math., No. 46.
  • [3] M. D. Choi and T. Y. Lam, Extremal positive semidefinite forms, Math. Ann. 231 (1977/78), no. 1, 1–18.
  • [4] H. S. M. Coxeter, Introduction to geometry, John Wiley & Sons Inc., New York, 1961.
  • [5] W. J. Ellison, A `Waring's problem' for homogeneous forms, Proc. Cambridge Philos. Soc. 65 (1969), 663–672.
  • [6] G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, 1967.
  • [7] David Hilbert, Ueber die Darstellung definiter Formen als Summe von formenquadraten, Math. Annalen 32 (1888), 342–350.
  • [8] I. G. McDonald, The volume of a lattice polyhedron, Proc. Cambridge Philos. Soc. 59 (1963), 719–726.
  • [9] T. S. Motzkin, The arithmetic-geometric inequality, Inequalities (Proc. Sympos. Wright-Patterson Air Force Base, Ohio, 1965) ed. O. Shisha, Academic Press, New York, 1967, pp. 205–224.
  • [10] J. E. Reeve, On the volume of lattice polyhedra, Proc. london Math. Soc. (3) 7 (1957), 378–395.
  • [11]1 R. M. Robinson, Some definite polynomials which are not sums of squares of real polynomials, Selected questions of algebra and logic (collection dedicated to the memory of A. I. Mal'cev) (Russian), Izdat. “Nauka” Sibirsk. Otdel., Novosibirsk, 1973, pp. 264–282.
  • [11]2 R. M. Robinson, Abstract in Notices, Amer. Math. Soc. 16 (1969), 554.